# SDR 20000707SH007

- Difficulty date: June 14, 2000
- Submitted: July 7, 2000
- Operation: General aviation
- Aircraft: N13FS
- Make and model: Piper PA-31-350
- Aircraft serial: 318352024
- System (JASC): 2460 · DC Power Distribution System
- Part: Connector
- Part number: E303
- Condition: Melted
- Location: Overheated
- Part time: 3,542 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE COMPLETING PIPER MANDATORY SB 1004, FOUND PLUG E303 AND  WIRING BADLY BURNT.  REPLACED PLUG AND WIRING AND RAN WIRING PER SB INSTRUCTIONS.  CREW HAD REPORTED STRONG BURNING SMELL ON ONE PREVIOUS FLIGHT.  PLUG IS LOCATED BEHIND COCKPIT UPHOLSTERY AND COULD HAVE CAUSED FIRE.  SUBMITTER SUGGEST MSB 1004 BE MADE AN AD NOTE.  (X)
